Rafael Espínola García
Rafael Espínola García
Dirección de correo verificada de us.es - Página principal
Citado por
Citado por
Fixed point theorems in R-trees with applications to graph theory
R Espinola, WA Kirk
Topology and its Applications 153 (7), 1046-1055, 2006
CAT (k)-spaces, weak convergence and fixed points
R Espínola, A Fernández-León
Journal of Mathematical Analysis and Applications 353 (1), 410-427, 2009
Introduction to hyperconvex spaces
R Espínola, MA Khamsi
Handbook of metric fixed point theory, 391-435, 2001
A new approach to relatively nonexpansive mappings
R Espínola
Proceedings of the American Mathematical Society 136 (6), 1987-1995, 2008
Fixed points of single-and set-valued mappings in uniformly convex metric spaces with no metric convexity
R Espínola, A Fernández-León, B Piątek
Fixed Point Theory and Applications 2010 (1), 169837, 2009
Fixed points, selections and common fixed points for nonexpansive-type mappings
R Espínola, P Lorenzo, A Nicolae
Journal of mathematical analysis and applications 382 (2), 503-515, 2011
On best proximity points in metric and Banach spaces
R Espinola, A Fernández-León
Canadian Journal of Mathematics 63 (3), 533-550, 2011
Existence and data dependence of fixed points for multivalued operators on gauge spaces
R Espínola, A Petruşel
Journal of mathematical analysis and applications 309 (2), 420-432, 2005
Darbo–Sadovski’s theorem in hyperconvex metric spaces
R Espinola-Garcia
Proceedings of the Workshop “Functional Analysis: Methods and Applications …, 1995
Introduction to Hyperconvex Spaces, Handbook of Metric Fixed Point Theory, Edited by WA Kirk and B. Sims
R Espinola, MA Khamsi
Kluwer Academic Publishers, 0
Common fixed points for multimaps in metric spaces
R Espínola, N Hussain
Fixed Point Theory and Applications 2010 (1), 204981, 2009
Fixed points and approximate fixed points in product spaces
R Espinola, WA Kirk
Taiwanese Journal of Mathematics 5 (2), 405-416, 2001
Nonexpansive retractions in hyperconvex spaces
R Espınola, WA Kirk, G López
Journal of mathematical analysis and applications 251 (2), 557-570, 2000
Pythagorean property and best-proximity point theorems
R Espínola, GSR Kosuru, P Veeramani
Journal of Optimization Theory and Applications 164 (2), 534-550, 2015
On the structure of minimal sets of relatively nonexpansive mappings
R Espínola, M Gabeleh
Numerical Functional Analysis and Optimization 34 (8), 845-860, 2013
The fixed point property and unbounded sets in CAT (0) spaces
R Espínola, B Pia̧tek
Journal of Mathematical Analysis and Applications 408 (2), 638-654, 2013
Strongly convergent approximations to fixed points of total asymptotically nonexpansive mappings
Y Alber, R Espínola, P Lorenzo
Acta Mathematica Sinica, English Series 24 (6), 1005-1022, 2008
On stationary points of nonexpansive set-valued mappings
R Espínola, M Hosseini, K Nourouzi
Fixed Point Theory and Applications 2015 (1), 1-13, 2015
Metric fixed point theory on hyperconvex spaces: recent progress
R Espínola, P Lorenzo
Arabian Journal of Mathematics 1 (4), 439-463, 2012
Diversities, hyperconvexity and fixed points
R Espínola, B Pia̧tek
Nonlinear Analysis: Theory, Methods & Applications 95, 229-245, 2014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20